CIVILICA We Respect the Science
Publisher of Iranian Journals and Conference Proceedings

Papers of Journal of Mahani Mathematical Research Center, Vol. 3, Issue 2

Journals Home

Search Papers

All Journals

Journal Info

Journal of Mahani Mathematical Research Center

Journal Subjects: Computer Science، Theory and Mathematics
Journal Languages: English
Publisher: دانشگاه شهید باهنر کرمان
Release order: دوفصلی
ISBN: 2251-7952
Founded Year: 2012
Published in:: Iran

Scientometrics Info

Type: State University
Total Papers: 27542
detailed information is presented in University Ranking Section

Search in Papers

Journal Contact Info

Secretariat Address: Mahani Mathematical Research Center, Shahid Bahonar University of Kerman, Kerman, Iran.
Postal Code: 7616913439
Tel : 03433257279
Fax: 03433257279
Email 1: jmmrc@uk.ac.ir
Email 2: salavati@uk.ac.ir
Website: http://jmmrc.uk.ac.ir/

Share

Journal Archive

Journal Credit

Sponsored and Indexed by
CIVILICA
We Respect the Science
این ژورنال تحت حمایت سیویلیکا می باشد و مقالات هر شماره آن پس از انتشار در پایگاه سیویلیکا نمایه سازی و منتشر می شود
مقالات نمایه شده در نظام رتبه بندی دانشگاهها و پژوهشگاهها مورد تحلیل قرار میگیرد.

Organization

Similar Journal

Similar Conferences